# SDR 96ZZZX2103

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AS
- Make and model: Lear 35A
- Aircraft serial: 281
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: P820
- Condition: Short
- Location: Rt Fire Warning
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING LAST 5 MINUTES OF FLIGHT THE AIRCRAFT WAS ON APPROACH, THE RIGHT ENGINE FIRE WARNING LIGHT CAME ON.  THE RIGHT ENGINE WAS SHUT DOWN AND THE FIRE BOTTLE WAS DISCHARGED.  AFTER LANDING, THE FIRE WARNING LIGHT WENT OUT.  NO FIRE WAS PRESENT ON THE ENGINE.  THE RIGHT FIRE WARNING CONTROL UNIT CONNECTOR P820 WAS FOUND TO HAVE AN INTERMITTENT SHORT CAUSING A FALSE FIRE INDICATION.  CONNECTOR P820 WAS REPLACED AND WIRES REROUTED TO PROVIDE BETTER STRAIN RELIEF ON THE BACK OF P820.
